# SDR REXA201000291

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 13,800 hours, 11,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (1 L X 0.058 INCH DEEP) WITH A CREASE RT ON WING FIXED LEADING EDGE BETWEEN WS 350.348 - WS 386.348. DAMAGE IS LOCATED 12 INCHES INBOARD OF THE OUTBOARD WINGTIP NAV LENS.  FERRY FLIGHT FROM RDU TO MEM WHERE TEMP REPAIR WAS PERFORMED IAW CRJ200 SRM 51-41-31.  AT NEXT C-CHECK REPLACE SKIN OR PERMANENT REPAIR IAW SRM 57-41-31.
